titoli, abstracts, parole chiave >>>
Browse by Journal
Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Date | Creators
Jump to: D | P
Number of items: 2.


Davini, Cesare and Paroni, Roberto (2003) Generalized Hessian and external approximations in variational problems of second order. Journal of Elasticity, Vol. 70 (1-3), p. 149-174. eISSN 1573-2681. Article.


Paroni, Roberto and Podio-Guidugli, Paolo (2015) On variational dimension reduction in structure mechanics. Journal of Elasticity, Vol. 118 (1), p. 1-13. ISSN 0374-3535. eISSN 1573-2681. Article.

This list was generated on Sun Aug 9 04:38:04 2020 CEST.